Connect with others who understand.

sign up log in
About MyParkinsonsTeam
Real members of MyParkinsonsTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Carb/levo

Carb/levo

Does anyone get very nauseated after taking this carb/levo !
especially in the morning
thank you

A MyParkinsonsTeam Member said:

Yes I do. Levadopa is known to make most people nauseous. That is partially why they add carbidopa. Carbidopa reduces nausea and also helps your body absorb levadopa. Talk to your doctor about the nausea. Mine added a extra pill of carbadopa and an antinausea medication for me. You and your doctor can find the right solution for you. Remember to space out eat any protien away from when you take your carbadopa/levadopa. This allows you to get the most out of your medication. Protien blocks absorption of levadopa.

posted 7 days ago
A MyParkinsonsTeam Member said:

In answer to your question about nausea with carb/levo, I take Rytary 4 times a day and sometimes feel slightly nauseous. I try not to eat before or after taking my dose and I fell more energetic although I have developed dyskinesis from taking the meds so long. I find if I wait till dinner to eat I get Off times in the evening when I'm usually relaxing. I exercise 3 times a week at my gym that offers silver sneakers classes. This helps with the dyskinesis and gives me a lift. Hope you feel better soon.
Lisa

posted 5 days ago
A MyParkinsonsTeam Member said:

I also get nauseous when I take my first dose in the morning. Eating crackers at the same time doesn't help. I just had to get used to being nauseous. It also causes anxiety and lack of appetite. I've modified my routine so that I only take 200mg of c-dopa at a time. I take it every 3 hours. At that low dose I don't get as much control as I need but if I take more the anxiety is worse than the PD symptoms. After 3 or 4 months it's not as bad. Hang in there.

posted 6 days ago
A MyParkinsonsTeam Member said:

I do not often become nauseated after taking it but occasionally when it occurs I eat a couple of crackers.

posted 7 days ago
A MyParkinsonsTeam Member said:

Thanks Kris. I had the same experience. My doc put me on anti-nausea med with the carbo and I manage my meds and meal time and it works well for me.
Good luck, Maria

posted 7 days ago
Continue with Facebook
Sign up with your email
Already a Member? Log in